American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35C10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Xinfu Chen, Shangbin Cui and Avner Friedman. A hyperbolic free boundary problem modeling tumor growth: Asymptotic behavior. Trans. Amer. Math. Soc. 357 (2005) 4771-4804. MR 2165387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Shangbin Cui and Avner Friedman. A free boundary problem for a singular system of differential equations: An application to a model of tumor growth. Trans. Amer. Math. Soc. 355 (2003) 3537-3590. MR 1990162.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Avner Friedman and Fernando Reitich. Symmetry-breaking bifurcation of analytic solutions to free boundary problems: An application to a model of tumor growth. Trans. Amer. Math. Soc. 353 (2001) 1587-1634. MR 1806728.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ch. Dorschfeldt and N. N. Tarkhanov. Golubev series for solutions of elliptic equations. Trans. Amer. Math. Soc. 351 (1999) 581-594. MR 1433116.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] R. Z. Yeh. Errata to: ``Analysis and applications of holomorphic functions in higher dimensions'' . Trans. Amer. Math. Soc. 347 (1995) MR 1303130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] R. Z. Yeh. Analysis and applications of holomorphic functions in higher dimensions . Trans. Amer. Math. Soc. 345 (1994) 151-177. MR 1260207.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Stanley Kaplan. Formal and convergent power series solutions of singular partial differential equations . Trans. Amer. Math. Soc. 256 (1979) 163-183. MR 546913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Reese Harvey and John C. Polking. A Laurent expansion for solutions to elliptic equations . Trans. Amer. Math. Soc. 180 (1973) 407-413. MR 0320494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1